Some Coupled Fixed Point Theorems in Complete E−Fuzzy Metric Spaces
DOI:
https://doi.org/10.23755/rm.v46i0.1055Abstract
In this paper some coupled coincidence fixed point theorems are established
for the mappings under ϕ- contraction in complete generalized
E- fuzzy metric spaces. Also give an example to validate the
theorem and present an application of this theorem to integral equations.
References
Bhaskar.T.G and Lakshmikantham.G.V. Fixed point theorems in partially ordred metric spaces and applications. Nonlinear Analysis, 65:1379–1393, 2006.
B.Schweizer and A.Sklar. Probabilistic metric spaces. 1983.
George.A and P.Veeramani. On some results in fuzzy metric spaces. Fuzzy Sets Systems, 64:395–399, 1994.
Lakshmikantham.V and Ciric.Lj. Coupled fixed point theorems for nonlinear contractionsin partially ordered metric spaces. Nonlinear Analysis, 70:4341–4349,2009.
L.A.Zadeh. Fuzzy sets. Fuzzy Sets. Information and control, 8:338–353, 1965.
Mustafa.Z and B.Sims. A new approach to generalized metric spaces. J.Nonlinear Convex Anal., 7:289–297, 2006.
O.Kramosil and J.Michalek. Fuzzy metric and statistical metric spaces. Kybernetika,11:336–344, 1975.
S. Sedghi, I. Altun, and N. Shobe. Coupled fixed point theorems for contractions in fuzzy metric spaces. Nonlinear Analysis, pages 1298–1304, 2012.
Shahana.A.R and M. Jose. Some fixed point theorems in complete E-fuzzy metric spaces. in press.
Shahana A R, Magie Jose Sukanya.K.P and M. Jose. Generalized fuzzy metric space and its properties. ijpam, 119(9):31–39, 2017.
Sukanya.K.P and M. Jose. Contraction theorem in E-fuzzy metric space. International Journal of Mathematics Trends and Technology, 68(2):111–118, 2022.
Xin-Qi-Hu. Common coupled fixed point theorems for contractive mappings in fuzzy metric spaces. Fixed Point Theory and Applications, 2011
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.